Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking medicine for HBP. Getting tingling sensation, heart palpitation and lightheaded. Any ideas?

Hi I am a male age 32, 215 pounds. 2 year history of night blood pressure average about 200/120. Taking several Bp meds already. Tonight my left arm and left leg along with head seam to have a tingling almost electric shock type peeling and heart paplpations with diseases for a good 5 minutes. Now every few minutes I feel my heart beat with a surge thru my body with slight light hediness
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thank you.
you have tried several drugs but poor response.
at relatively young age with uncontrolled hypertension may have some secondary causes.
more common are hypo or hyperthyroidism,cushing syndrome,acromegaly,pheochromocytoma,bilateral renal artery stenosis,familial hyperlipidemia etc.
so,these should be considered & some investigations need to be done related to clinical features.
all of your clinical features are due to HTN & its complications.
consult a internal medicine specialist.
Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor